By Topic

Reliability of a 2-Dimensional k -Within-Consecutive- r\times s -out-of- m\times n :F System Using Finite Markov Chains

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yung-Ming Chang ; Dept. of Math., Nat. Taitung Univ., Taitung, Taiwan ; Tzu-Hui Huang

In this article, we propose efficient methods, based on the use of a 2-dimensional scan statistic, and a Markov chain approach, to evaluate the reliability of a 2-dimensional (rectangular or cylindrical) -within-consecutive--out-of-:F system. Our results are established under three different assumptions that the components of the system are: (i) -independent and identically distributed, (ii) -independent but non-identically distributed, and (iii) first-order homogeneous Markov dependent. Numerical results are provided for illustrative purposes.

Published in:

Reliability, IEEE Transactions on  (Volume:59 ,  Issue: 4 )